# SDR 95ZZZM481

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120
- Aircraft serial: 120293
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22045402
- Condition: Smoking
- Location: Right
- Part time: 2,129 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MOT - DURING FLIGHT, THE CREW REPORTED A RIGHT ENVIR FAIL LIGHT, SMOKE ALARM, AND SMOKE IN THE CABIN.  THE SMOKE SMELLED LIKE OIL.  THE RIGHT PACK WAS SHUTOFF AND THE SMOKE CLEARED.  MAINTENANCE OPERATED THE RIGHT PACK AND COULD NOT DUPLICATE THE DISCREPANCY.
